# SDR HNAA2010010500365

- Difficulty date: December 25, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 39,508 hours, 45,163 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ABOVE 140 KNOTS, RUDDER PRESSURE, FOLLOWED BY RUDDER PRESSURE CAUTION LIGHTS ILLUMINATED, BOTH QUANTITIES UNCHANGED.  (NEVER GOT HYD CAUTION LIGHT) ACFT RETURNED TO FIELD.  MX REMOVED AND REPLACED NR 1 AND NR 2 RUDDER PRESSURE SWITCHES, OPS CHECKED AND LEAKED CHECKED GOOD IAW MM 27-20-39.  ACCOMPLISHED TEST OF NR1 AND NR2 PRESSURE REGULATOR SOLENOID VALVES AND ISOLATED SOLENID IAW 27-20-38.  PERFORMED SYS OPS CHECK WITH PITOT STATIC TESTER SET BETWEEN 100 TO 200 KNOTS INDICATED AIRSPEED.  FLUCTUATED AIRSPEED BETWEEN 100 AND 200 KNOTS SEVERAL TIMES, OPS CHECKED OK.
